# SDR NACA2022101700002

- Difficulty date: October 17, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,601 hours, 19,731 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,389 hours, 4,163 cycles
- System (JASC): 7100 · Powerplant System
- Part: Duct
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LEFT INBOARD CORE COWL DUCT HAS INTERNAL DAMAGE AND MATING LIP WORN. REMOVED #1 ENGINE LEFT IB CORE COWL DUCT. INSTALLED #1 ENGINE LEFT IB CORE COWL DUCT IAW AMM 71-11-06
